Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   ANNALS OF FUNCTIONAL ANALYSIS   2017 , Volume 8 , Number 1; Page(s) 142 To 151.
 
Paper: 

AN INEQUALITY FOR EXPECTATION OF MEANS OF POSITIVE RANDOM VARIABLES

 
 
Author(s):  GIBILISCO PAOLO*, HANSEN FRANK
 
* 
 
Abstract: 

Please click on PDF to view the abstract

 
Keyword(s): NUMERICAL MEANS, OPERATOR MEANS, CONCAVITY, RANDOM MATRICES
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

GIBILISCO, P., & HANSEN, F. (2017). AN INEQUALITY FOR EXPECTATION OF MEANS OF POSITIVE RANDOM VARIABLES. ANNALS OF FUNCTIONAL ANALYSIS, 8(1), 142-151. https://www.sid.ir/en/journal/ViewPaper.aspx?id=571423



Vancouver: Copy

GIBILISCO PAOLO, HANSEN FRANK. AN INEQUALITY FOR EXPECTATION OF MEANS OF POSITIVE RANDOM VARIABLES. ANNALS OF FUNCTIONAL ANALYSIS. 2017 [cited 2021July27];8(1):142-151. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=571423



IEEE: Copy

GIBILISCO, P., HANSEN, F., 2017. AN INEQUALITY FOR EXPECTATION OF MEANS OF POSITIVE RANDOM VARIABLES. ANNALS OF FUNCTIONAL ANALYSIS, [online] 8(1), pp.142-151. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=571423.



 
  pdf-File
Yearly Visit 48
 
 
Latest on Blog
Enter SID Blog